A determinantal inequality

Kleiber, Christian. (2002) A determinantal inequality. Econometric theory, Vol. 18. S. 542-543.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5252913

Downloads: Statistics Overview

Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > ├ľkonometrie und Statistik (Kleiber)
UniBasel Contributors:Kleiber, Christian
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Cambridge University Press
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:22 Mar 2012 14:28
Deposited On:22 Mar 2012 14:02

Repository Staff Only: item control page